# SDR ASOA2013082808912

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 20,192 hours, 19,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFT MOST CEILING EMERGENCY LIGHT INOPERATIVE.   REPLACED LAMP IAW AMM 33-51-16, OPS CHECKED GOOD.
